| Model Number |
DFT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient was not happy with vision.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was implant did not perform as expected.Additional information was requested.